# SDR SWIA202266667

- Difficulty date: October 8, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000483
- Aircraft time: 21,470 hours, 11,994 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR, LH SEAT TRACK MISSING NUTPLATE AT FRM 56     (C-CHECK RO 10/25/2022)    REMOVED AND REPLACED CABIN FLOOR, LH SEAT TRACK NUTPLATE AT FRM 56 REF SRM 51-40-80
